应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST  2014, Vol. 30 Issue (1): 23-30    DOI:
article Current Issue| Next Issue| Archive| Adv Search |
On Cardy's Formula of SLEk(k>4)
Zhou Shizhong, Lan Shiyi
School of Science, Guangxi University for Nationalities; School of Science, Nanjing University of Science and Technology

  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn